# SDR AALA202102199016

- Difficulty date: February 16, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 28,318 hours, 11,748 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 5727561
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB, RT PACK INOPERATIVE LIGHT ILLUMINATED; FLIGHT DIVERTED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED COMPRESSOR DISCHARGE TEMPERATURE SWITCH IAW AMM 21-51-40, OPS CHECK GOOD.
